# SDR 9619029154

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 84-111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE RIGHT WING LOWER STR 15 AND 17 FROM WING STA 84 TO 111.  REPAIRED STRINGERS (P/N 5911276-502, 5911278-2) PER EA 91-110863, 110864.
